# SDR AWXA200600733

- Difficulty date: April 25, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 53,039 hours, 23,708 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57130147200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C5 CHECK DISCOVERED CORROSION ON PASSENGER SEAT TRACK AT Y765 AT FR40+19".  CORROSION WAS FOUND TO BE OUT OF LIMITS.  MAINTENANCE REMOVED AND REPLACED SEAT TRACK FROM FR 36 TO FR 41 AT Y765 IAW AIRBUS 320 SRM 51-72-11 PAGE 1 AND SRM 51-42-11.
